Good day blues????

Discussion in 'Fibromyalgia Main Forum' started by jaba520, Jun 30, 2008.

  1. jaba520

    jaba520 New Member

    Why is it on a good day you can get up move around and feel great and get a lot of stuff done. Then I have to pay for it forever??? I was feeling great pretty much all last week no bad painful flare ups. So I had saturday off work and my husband and I did a lot of spring summer cleaning around the house. So yesterday and today I think I could die the pain is so bad. My doctor only prescribed me Lyrica at 50mg in the evening and after reading so much about the bad side effects im not sure I want to go any higher than that. So I have started taking GABA and Vitamin D, as well as using Celadrin cream. They all seem to help quite a bit but at this point I really beleive im needing some Vicodin or something like it. I have a call in to the doc so I will see what happens, just frustrated I feel like Im gettin punished for actually feeling well and doing stuff. Sorry had to vent. Thanks Amy
  2. jaba520

    jaba520 New Member

    The doctors I go to suck, the only thing they will do is increase the Lyrica to 100mg at night. I am not sure I want to do that. Im scared of the side effects. I just wish I coudl find something that will ease the pain on a bad day.
  3. mommyofgem

    mommyofgem New Member

    I read your post and I've been having "bad days" after good ones for over a year now. I was recently given Lyrica 50mg 3 times a day... (I had an allergic reaction to Cymbalta) When I asked my Doc about the weight gain part, he put things in perspective by saying, "do you want to lose weight, or live pain free? Which is more important to you?" Weight has always been a major issue for me (I have PCOS, which doesn't allow me to be thin)and I had recently lost 12 lbs!! So I was extremely scared of starting this med... however, I did, because I have a 3 and 1 year old that need me... My 3 year old is always telling strangers that "mommy is so sick and tired". I made the decision to be here for them now... I do have to ask you though, what are the long term side effects people on this board are so afraid of? I'm wondering if I missed something, are they not listed on the med info sheets? I have another follow up appt Thurs because he thinks I need something to help my "anger and agitation" I told him that I just feel that way when I can't do things... seems as if you are feeling the same! It is frustrating! I don't know much about this illness or meds... I guess I just need to sit back and learn more!
  4. jaba520

    jaba520 New Member

    For reading my vent, i understand what you are saying about the weight gain versus the pain, I also feel like if I lose weight then the pain wont be as bad. I am really considering taking myself off of the Lyrica I have meneirs disease as well, which is an inner ear problem. My inner ears retains fluid and since I have been on Lyrica my ears feel full all the time and I have been getting dizzy because of it. Im not sure if it is the Lyrica but that seems to be what it is. I read a lot of the subjects on here and alot of people have had bad side effects to alot of different medicines. I also have never abused drugs or alcohol. I think we need to find a doctor who has FM to prescribe us what we need.